# SDR CALA2012110700760

- Difficulty date: October 29, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 61,324 hours, 16,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6216
- Condition: Punctured
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 ENTRY DOOR UPPER HINGE CUTOUT INNER SKIN HAS PUNCTURE.  TRIMMED OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW EC/RA 520-02239,STEPS 1 THRU 12.
